# SDR 9508049989

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE AFT CARGO DOOR LOWER HORIZONTAL BEAM FORWARD END FITTING.  REPLACED FITTING PER SRM 51-01, 51-10-1, AND 51-30-1.  MFG PART NUMBER 3914025-2B.
